MathSciNet Relay Station
MathSciNet bibliographic data
MR1000481 13F05 (13F20)
Kang, B. G. Prüfer $v$-multiplication domains and the ring $R[X]_{N_v}$. J. Algebra 123 (1989), no. 1, 151–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement